# SDR SWAA2024052989611

- Difficulty date: April 25, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N7869A
- Make and model: Boeing 737-79P
- Aircraft serial: 29365
- Aircraft time: 52,194 hours, 35,899 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Cable
- Condition: Low Tension
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZ STAB CONTROL CABLES STA AND STB HAVE LOW TENSION.   REMOVED DRIP SHIELD IAW AMM 27-41-00-820-801 STEP 2.G.(6).  ADJUSTED HORIZ STAB CABLES STA & STB IAW AMM 27-41-00-820-801 STEPS 2H(1)(B), (3) & (6).   INSTALLED LOCKWIRE ON STABILIZER CONTROL CABLE UPPER AND LOWER TURNBUCKLES.  INSTALLED LOCKWIRE ON FOUR AFT UPPER ADJUST NUTS COMMON TO HORIZ STAB TRIM CHAIN IAW AMM 27-41-00-820-801 STEPS 2H (7) & (8).
